# SDR USAA000670

- Difficulty date: May 8, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 43,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM CRACKED0 .500 INCH BY 2 INCH, BS 967, RBL 17.5, CORROSION LEVEL 1.  REPLACED ANGLE PER EA67156.  (X)
